Seretide

Saw respiratory nurse today. Feeling awful. On clarithromycin and oral steroids. Told seretide is no longer being prescribed by Fife nhs. Read it can cause increased chance of repeated lung infections. Given relvar ellipta instead. Have googled that and in some cases can cause pneumonia. Hope I'm one of the lucky ones who do not succumb. I'll give it a go and was told to stop oral steroids. That will help. Been awake since 4 a.m. This morning thanks to them.

6 Replies

oldestnewest
  • Hope you feel better soon and that your medication works well for you. Take care. Xxxxx

  • Hoping you're feeling a bit better, after having some abs 💊 Hope you manage ok with your new inhaler. Take care 🌷

  • Good morning M6,

    Fingers crossed that your new medication does the job - maybe you just have to give it a little time while it kicks in.

    All the best

  • After a winter and spring of flare up and pneumonia my inhalers were changed in May from Seretide and Spiriva to Incruse and Relvar.

    So far so good!! Feeling much better now...hope it works well for you too!

    Have a great day!

  • Good to know it's working well for someone. Hope it does the same for me. Thanks to everyone .

  • Seretide stopped here in Wales too - I swear it's to do with cost-cutting - I've found Fostair a very good replacement; if relvar doesn't suit you keep pushing until they give you one that does.

You may also like...